MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Inset II; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Inset II; Set, Administration, Intravascular
Model Number MMT-975A
Medical Device Problem Codes Complete Blockage (1094); Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient faced an event where soft cannula was found bent after removal from the infusion site, which led to high blood glucose above 400 mg/dl, which was managed using the pump on (b)(6) 2025.
 
Additional Manufacturer Narrative
Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates qp-ic-2026-0020 (ic retrospective complaint review) and qp-ic-2026-0024 (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Name:(b)(4).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.

Brand Name
Inset II
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50145860
Report Number3003442380-2026-65905
Device Sequence Number10666122
Product Code FPA
UDI-Device Identifier05705244020184
UDI-Public05705244020184
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/01/2026
Device Model NumberMMT-975A
Device Lot Number6001412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown